# SDR A6WA200940136

- Difficulty date: March 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 20,616 hours, 18,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A NOTED ELECTRICAL BURNING ODOR AT THE BACK OF THE ACFT DURING FLIGHT.  RAMPERS ALSO SMELLED ELECTRICAL ODOR UPON OPENING THE CARGO DOOR.  WILL ALL DOORS CLOSED, RAN ENGINES 15 MINUTES WITH BOTH AC PACKS ON, ALSO RAN HYD ACMP`S.  INSP ALL AFT CABIN, LAV AND CARGO BAY LIGHTS.  VERIFIED NO AC FANS BREAKERS POPPED OR FAIL MESSAGES.  NO ELECTRICAL ODOR NOTED.  ACFT OK FOR SERVICE, ALL CHECKS NORMAL.  (K)
